# SDR UALA2013020400684

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 85,413 hours, 13,595 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 18
- Condition: Faulted
- Location: Lt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV MESSAGE WHEN REDUCING THRUST FOR DESCENT.  BITE TEST CONFIRMS HPC FAULTY, REPLACED PER MM. ACTIVATED HPSOV. BITE TEST NO LONGER FAULTING HPC.
